# SDR HEEA079929

- Difficulty date: June 3, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 3,905 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Part serial: 46563
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MODE "C" INTERMITTENT AND TWO DIGITS OFF. FOUND KNOB BROKEN.  REPLACED FACEPLATE ASSY, REPAIRED.  BENCH CHECK GOOD.
